MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750CM26A
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be completed upon completion.This is one of two manufacturer reports being submitted for this case.
 
Event or Problem Description
Edwards received notification from a field clinical specialist that a patient underwent off label right transfemoral tmvr with a 26mm s3ur, 26mm commander, and non-edwards sheath.As reported, the patient had severe degree of mitral annular calcification.The first inflation deployed the valve at approximately a 90/10 position.During inflation, the valve began to migrate atrially (80/20), and paravalvular leak (pvl) was noted.To prevent further migration, an additional 2cc was added to the commander delivery system (ds) for a second deployment attempt.However, the additional 2 cc could not be transferred into the balloon.A third attempt was made to post dilate, but again the balloon could not be fully filled with contrast, and complete inflation could not be achieved.At this point, a second commander ds was prepared with a total of 28 cc of 15% contrast using the same atrion syringe and contrast mixture as the initial commander ds.Due to the persistent pvl, the team decided to implant a second 26 mm valve.The second valve was deployed successfully, resulting in resolution of the issue.The patient's final outcome was noted as stable condition.Per the field clinical specialist, the difficulty transferring the additional 2cc into the balloon, the balloon had already been inflated twice during the procedure.It was not certain of the exact reason why the additional volume could not be delivered, but the physician mentioned that it was extremely difficult to inflate at that point.

Brand Name
COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25249898
Report Number2015691-2026-15437
Device Sequence Number10500610
Product Code NPT
UDI-Device Identifier00690103207835
UDI-Public(01)00690103207835(17)280122(10)67421562
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM26A
Device Catalogue NumberN/A
Device Lot Number67421562
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexFemale